MathSciNet Relay Station
MathSciNet bibliographic data
MR2918246 49K15
Bonnans, J. Frédéric; Osmolovskii, Nikolai P. Characterization of a local quadratic growth of the Hamiltonian for control constrained optimal control problems. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 19 (2012), no. 1-2, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement